# SDR TRAX200701421

- Difficulty date: September 26, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - THE PAX DOOR FWD ANCHOR FITTING IS CRACKED.   10-11-07   UPON FURTHER INVESTIGATION FOUND PAX DOOR FWD ANCHOR FITTING STOP PLATE COVER TO BE CRACKED AND FOUND PAX DOOR FWD ANCHOR FITTING TO BE SERVICEABLE.  REMOVED UNSERVICEABLE STOP FITTING.  INSTALLED NEW SERVICEABLE STOP FITTING P/N 601R38075-4 P.O. 950840 IAW CRJ 200 AMM 52-11-17.
